MathSciNet Relay Station
MathSciNet bibliographic data
MR1328357 54H25 (47H09 47H10 54D30)
Kulesza, John; Lim, Teck-Cheong On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3345–3349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement